MathSciNet Relay Station
MathSciNet bibliographic data
MR1145961 (94d:22012) 22E46 (22E47)
Chang, Jen-Tseh Characteristic cycles of discrete series for ${\bf R}$-rank one groups. Trans. Amer. Math. Soc. 341 (1994), no. 2, 603–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement